×

Found 112 Documents (Results 1–100)

100
MathJax

Hamiltonicity in \(k\)-tree-Halin graphs. (English) Zbl 1369.05131

Adiprasito, Karim (ed.) et al., Convexity and discrete geometry including graph theory. Mulhouse, France, September 1–11, 2014. Cham: Springer (ISBN 978-3-319-28184-1/hbk; 978-3-319-28186-5/ebook). Springer Proceedings in Mathematics & Statistics 148, 59-68 (2016).
MSC:  05C45 05C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification